REAL

Items where Author is "Georgiev, K."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Zlatev, Z. and Dimov, I. and Faragó, István and Georgiev, K. and Havasi, Ágnes (2017) Stability of the Richardson Extrapolation combined with some implicit Runge-Kutta methods. JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 310. pp. 224-240. ISSN 0377-0427

Zlatev, Z. and Dimov, I. and Faragó, István and Georgiev, K. and Havasi, Ágnes (2014) Application of Richardson extrapolation for multi-dimensional advection equations. COMPUTERS AND MATHEMATICS WITH APPLICATIONS, 67 (12). pp. 2279-2293. ISSN 0898-1221

Faragó, István and Georgiev, K. and Havasi, Ágnes and Zlatev, Z. (2014) Efficient algorithms for large scale scientific computations: Introduction. COMPUTERS AND MATHEMATICS WITH APPLICATIONS, 67 (12). pp. 2085-2087. ISSN 0898-1221

This list was generated on Fri Mar 28 15:20:58 2025 CET.